Quick Search

Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: Fuzzy Topological Transformation Groups
Journal Name: Journal of Mathematics Research
Authors: Tazid Ali,S.Das
Broad Area: Mathematics
Sub Areas: Fuzzy Topology
Publication Year: 2009
Peer reviewed : yes
Volume: 1
Page No.: 78 -86
ISSN: 1916-9795
Keywords: Fuzzy Topological Transformation Group,Fuzzy Orbit